Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Severe headaches, tension headache. Prescribed paxidep cr. Safe to take?

My 20 year old son has had severe headaches since 2009. The doctor has now suggessed Tension Headache and has prescribed paxidep cr 12.5mg once daily for the two and half years that he will be in the university from OCtober 2012. My son is in University. Is this medicine good for his age and studying? I am now scared after reading all these side effects on the internet. Can it be withdrawn without side effects? How long should he take it?
Asked On : Sat, 20 Oct 2012
Answers:  1 Views:  1020
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Every drug has side effect reported but that should not worry you You discuss these issues with your doctor .
The drug is reported to be safe for this age can it be withdrawn will depend on condition of son .at that time No major withdrawal is expected
Cause of head ache is tension Please find out tensions and manage the factors causing tension
Dr Lal
Answered: Mon, 2 Dec 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor